BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Non-existence of global solutions for a Quasilinear Benney System

Participants in the publication
S. Antontsev (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 
J. P. Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
F. Oliveira (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009-10-17

Where published
Journal of Mathematical Fluid Mechanics

Publication Identifiers
ISSN - 1422-6928,1422-6952

Publisher
Springer Science and Business Media LLC

Volume
13
Number
2

Number of pages
9
Starting page
213
Last page
222

Document Identifiers
DOI - https://doi.org/10.1007/s00021-009-0014-1
URL - http://dx.doi.org/10.1007/s00021-009-0014-1

Keywords
Capillary/gravity waves mixed problem blow-up


Export

APA
S. Antontsev, J. P. Dias, Mário Figueira, F. Oliveira, (2009). Non-existence of global solutions for a Quasilinear Benney System. Journal of Mathematical Fluid Mechanics, 13, 213-222. ISSN 1422-6928,1422-6952. eISSN . http://dx.doi.org/10.1007/s00021-009-0014-1

IEEE
S. Antontsev, J. P. Dias, Mário Figueira, F. Oliveira, "Non-existence of global solutions for a Quasilinear Benney System" in Journal of Mathematical Fluid Mechanics, vol. 13, pp. 213-222, 2009. 10.1007/s00021-009-0014-1

BIBTEX
@article{46610, author = {S. Antontsev and J. P. Dias and Mário Figueira and F. Oliveira}, title = {Non-existence of global solutions for a Quasilinear Benney System}, journal = {Journal of Mathematical Fluid Mechanics}, year = 2009, pages = {213-222}, volume = 13 }